Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

my heart seems to be fluttering and when I go up my short set of stairs. What could be the cause of it ?

My hearts been fluttering and beating like crazy when I go up the steps. I have normal bloodwork-good numbers. I am overweight, but am active but recently just lost 40 pounds on Atkins. I also have Osteo and now take Acid reflex meds since I am on a anti-inflamortory. Lately, my heart seems to be fluttering and when I go up my short set of stairs, I get winded and my heart beats like crazy. I wore a heart monitor and have had an EKG-and they have found nothing, I am scheduled for a Stress test next week-have no heart disease in family. Any ideas?
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

Apart from the ecg/ekg other tests like ECHO, lipid profile and thyroid profile will help in getting to know exactly why u r facing this. It would have helped if u had told me your age as well. If you are above 45 with hypertension then a angiogram of the heart vessel might be helpful as well
Have a healthy living
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor